Facebook Pixel
EmpowHER Guest

The skin on the bottom of my feet build up scaly skin which then itches and splits open into wide fizzures. Has anyone experienced anything like this?

By Anonymous October 15, 2011 - 6:59pm
Rate This

I have been told this is a fungus and I am using an ointment, Nystatin. Does this make sense and how long will it take to completely clear up this fungus?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,
There are many different funguses that can attack your feet and some ointments that will help one fungus, will not help another. Your best option would be to seek medical assistance so they can test the exact fungus that you have and provide you a prescription. It is common that even Athletes Foot, needs medical attention as it may return.

Please keep us posted on your prognosis.

Good luck,

October 16, 2011 - 6:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.